With higher dosages of amlodipine, I have experienced rather pronounced peripheral edema. This happened 2 yrs ago. It was restarted recently at the lowest dosage, and no peripheral edema is evident. The macular edema started up about the same time as the current round of amlodipine was begun. Could there be a connection?
You can view a comprehensive and accurate list of side-effects for amlodipine here:
Amlodipine is generally well-tolerated at dosages up to 10 mg per day. Most side effects reported were of mild or moderate severity and were dose-related. Headache and edema are the most common side effects.
There are no reports of cystoid macular edema. There are reports of abnormal vision, conjunctivitis, diplopia, and eye pain.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 1 answer
Is there any other medicine besides Diamox for Macular Edema as a result of Retinitis Pigmentosa? I?
Posted 16 Nov 2009 • 1 answer
Posted 17 Aug 2013 • 1 answer
Posted 9 Jan 2014 • 2 answers
Posted 7 Jan 2015 • 1 answer